Experiencing vomiting and weakness for last one year. Underlying cause?
User rating for this question
I have been experiencing bouts of rigor, vomiting, complete energy drain and physical weakness every 3 to 4 weeks over a year. What could be the cause?
Posted Thu, 18 Apr 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 25 minutes later
Hi XXXXXX,Welcome to Healthcare Magic!The symptoms you have described as almost monthly and for one year, that's pretty long duration.I think you have undergone some blood, urine and imaging work up by now. Please let me know the results in brief.Also tell me if apart from the rigor, do you also have fever.Upto now what are specialty consults and treament and results.Please put a follow up query with this detail.
People also viewed
- Baby vomiting weakness 3 days
- Tryptomer 10mg for generalised weakness
- Body heat light-headedness sweating vomiting weakness causes and treatment
- How long after aspirating till aspiration pnemonia
- Stomach ache, vomiting, weakness, cold sweats
- Ast levels after childbirth
- After membrane sweep articles when pee
- Pregnant having vomiting weakness and constipation what to do
- Fibator half of 10mg any problem
- Rozat 10mg side effects
- Zolfresh 10mg side effects
- Gas vomiting weakness previous acidity problems suggestions
- Cardiac coma after asthma attack
- How to fall asleep after bath salts
- Side effects of primolut 10mg